# SDR A6WA201240507

- Difficulty date: April 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONG HOLE UNDER PANEL 131AL ON (ACFT FLAG).  FABRICATED AND INSTALLED FREEZE PLUG IWA REO 601R-53-11-162, REV B.
